MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a crack at the junction of the haptic and the lens was found.It was described as a small tear radial towards the center of the lens on the peripheral edge, clockwise to the trailing haptic.The lens is fully inserted and daily activities are not significantly affected.A delay of 5 minutes was reported and no interventions were mentioned.No further information was provided.
 
Additional Manufacturer Narrative
Information unknown/ not provided.Per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Implant date: unknown/ not provided.Explant date: n/a, lens remains implanted, therefor not explanted.Telephone number: (b)(6).Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15959767
Report Number3012236936-2022-02929
Device Sequence Number5573783
Product Code HQL
UDI-Device Identifier05050474558540
UDI-Public(01)05050474558540(17)250605
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2025
Device Model NumberPCB00
Device Catalogue NumberPCB0000340
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown